Particular solution of ideal plasticity equations in cylindrical coordinates
Doklady Akademii Nauk, Tome 157 (1964) no. 1, pp. 73-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_1_a18,
author = {M. A. Zadoyan},
title = {Particular solution of ideal plasticity equations in cylindrical coordinates},
journal = {Doklady Akademii Nauk},
pages = {73--75},
year = {1964},
volume = {157},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_1_a18/}
}
M. A. Zadoyan. Particular solution of ideal plasticity equations in cylindrical coordinates. Doklady Akademii Nauk, Tome 157 (1964) no. 1, pp. 73-75. http://geodesic.mathdoc.fr/item/DAN_1964_157_1_a18/